# SDR UPS405162

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: S1048
- Condition: Shorted
- Location: Nr 4 Pylon
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, RT WING LE OVERHEAT LIGHT ILLUMINATED.  RAN ALL ABNORMAL CHECKLISTS AND OVERHEAT LIGHT FAILED TO EXTINGUISH.  LIGHT REMAINED ILLUMINATED FOR OVER TWO HRS AFTER ENG SHUTDOWN.  FOUND SENSOR S1048 IN PYLON NR 4 SHORTED TO GND.
